Open Access
Spring 1999 Bounded point evaluations for certain $P^{t}(\mu)$ spaces
Thomas Len Miller, Wayne Smith, Liming Yang
Author Affiliations +
Illinois J. Math. 43(1): 131-150 (Spring 1999). DOI: 10.1215/ijm/1255985341


The set of bounded point evaluations for $P^{t}(\mu)$ is determined for certain measures $\mu$ supported in the closed unit disk in the complex plane. Here $P^{t}(\mu)$ denotes the closure in L $L^{t}(\mu)$ of the polynomials in $z$.


Download Citation

Thomas Len Miller. Wayne Smith. Liming Yang. "Bounded point evaluations for certain $P^{t}(\mu)$ spaces." Illinois J. Math. 43 (1) 131 - 150, Spring 1999.


Published: Spring 1999
First available in Project Euclid: 19 October 2009

zbMATH: 0937.46025
MathSciNet: MR1665657
Digital Object Identifier: 10.1215/ijm/1255985341

Primary: ‎46E99
Secondary: ‎30H05

Rights: Copyright © 1999 University of Illinois at Urbana-Champaign

Vol.43 • No. 1 • Spring 1999
Back to Top